# SDR DALA1232390121

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 72,420 hours, 33,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: 113T31402
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD TRAILING EDGE FLAP UPPER ACCESS PANEL 666KT DELAMINATED.  REPAIRED AS PER SRM 57-53-01, REPAIR 1, FIGURE 201, SHEET 3 AND SRM 51-70-10, REPAIR 4, FIGURE 202, SHEET 3.
